# SDR 98UAL900252

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- System (JASC): 2310 · HF Communications System
- Part: Hf Radio
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, J

## Discrepancy

BOTH HIGH FREQUENCY RADIOS FAILED SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO JFK DUE TO INSUFFICIENT ALTERNATIVE ROUTE FUEL.
